# SDR ABXA20160308045

- Difficulty date: March 8, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 55,357 hours, 43,971 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 145T25235
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FRAME FITTING HAS AN EXISTING OVERSIZED HOLE WITH A BUSHING COMMON TO THE KICK FITTING.  SIDE FRAME FITTING OVERSIZED HOLES WERE REPAIRED IAW REA B653-61969 MR.  SDR INFO CORRODED LEVEL 2, PN 145T2523-5, PART NAME SIDE FRAME FITTING, SN NSN, FS & BS FROM 955, STRINGER & WS FROM 514R - 522.  ACFT WAS GNDED.
